Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 25, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at May 10, 2014, 2:52 PM CDT for Cimarron County, Texas County, Oklahoma; 16 counties in Texas. It took effect at May 11, 2014, 1:00 PM CDT. It was in force for 11 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 10, 2014, 2:52 PM CDT (19:52 UTC)
- In effect from
- May 11, 2014, 1:00 PM CDT
- Expired
- May 12, 2014, 12:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 57 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:55 PM CDT | HAIL 0.75 | Perryton, TX | |
| May 11, 4:00 PM CDT | WILDFIRE 2583 | 2 Nw Fritch, TX | *** 1 FATAL *** THE DOUBLE DIAMOND WILDFIRE BEGAN BETWEEN FRITCH AND LAKE MEREDITH AROUND 1500 CST AND CONSUMED APPROXIMATELY 2583 ACRES AND DESTROYED 131 STRUCTURES OF WHICH 89 WERE HOMES. 1300 HOMES AND 2100 PEOPLE WERE EVACUATED. ONE PERSON DIED DURING THE |
| May 11, 11:02 PM CDT | HAIL 1.75 | 1 S Clarendon, TX | |
| May 11, 11:03 PM CDT | HAIL 1 | Clarendon, TX | |
| May 11, 11:09 PM CDT | HAIL 0.88 | Miami, TX | |
| May 11, 11:30 PM CDT | HAIL 0.75 | Hedley, TX | |
| May 11, 11:53 PM CDT | HAIL 1 | Clarendon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3793 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
454 WWUS84 KAMA 101952 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 252 PM CDT SAT MAY 10 2014 OKZ001-002-TXZ001>004-006>009-011>014-016>019-111000- /O.UPG.KAMA.FW.A.0021.140511T1800Z-140512T0200Z/ /O.NEW.KAMA.FW.W.0025.140511T1800Z-140512T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE- HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL- ARMSTRONG-DONLEY- 252 PM CDT SAT MAY 10 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...OCHILTREE...HARTLEY...MOORE... HUTCHINSON...ROBERTS...OLDHAM...POTTER...CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG AND DONLEY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...5 TO 15 PERCENT. * TIMING...1PM SUNDAY THROUGH 9PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ KNS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
3 follow-up statements
719 WWUS84 KAMA 111002 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 502 AM CDT SUN MAY 11 2014 OKZ001-002-TXZ001>004-006>009-011>014-016>019-112100- /O.CON.KAMA.FW.W.0025.140511T1800Z-140512T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE- HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL- ARMSTRONG-DONLEY- 502 AM CDT SUN MAY 11 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS PANHANDLE... * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...OCHILTREE...HARTLEY...MOORE... HUTCHINSON...ROBERTS...OLDHAM...POTTER...CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG AND DONLEY. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...5 TO 15 PERCENT. * TIMING...1PM SUNDAY THROUGH 9PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
240 WWUS84 KAMA 112020 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 320 PM CDT SUN MAY 11 2014 OKZ001-002-TXZ001>004-006>009-011>014-016>019-120200- /O.CON.KAMA.FW.W.0025.000000T0000Z-140512T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE- HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL- ARMSTRONG-DONLEY- 320 PM CDT SUN MAY 11 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS PANHANDLE... * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...OCHILTREE...HARTLEY...MOORE... HUTCHINSON...ROBERTS...OLDHAM...POTTER...CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG AND DONLEY. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...5 TO 15 PERCENT. * TIMING...THROUGH 9PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
781 WWUS84 KAMA 120151 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 851 PM CDT SUN MAY 11 2014 OKZ001-002-TXZ001>004-006-009-014-019-120300- /O.CAN.KAMA.FW.W.0025.000000T0000Z-140512T0200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-ROBERTS- GRAY-DONLEY- 851 PM CDT SUN MAY 11 2014 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING. A COLD FRONT HAS MOVED THROUGH AND RELATIVE HUMIDITY VALUES HAVE INCREASED ABOVE 15 PERCENT. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ TXZ007-008-011>013-016>018-120500- /O.EXT.KAMA.FW.W.0025.000000T0000Z-140512T0500Z/ MOORE-HUTCHINSON-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- 851 PM CDT SUN MAY 11 2014 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...MOORE...HUTCHINSON...OLDHAM... POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH HIGHER GUSTS SHIFTING TO THE NORTH 25 TO 35 MPH WITH HIGHER GUSTS BETWEEN 9 PM AND 11 PM. * RELATIVE HUMIDITY...5 TO 15 PERCENT. * TIMING...THROUGH 12 MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at May 10, 1:06 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 10, 1:06 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
106 PM CDT SAT MAY 10 2014
.AVIATION...
A SURFACE TROUGH ACROSS THE SOUTHERN TEXAS PANHANDLE WILL DISSOLVE
AND SOUTH TO SOUTHWEST WINDS AT 15 TO 20 KNOTS WITH HIGHER GUSTS WILL
SPREAD FROM SOUTHWEST TO NORTHWEST ACROSS DHT AND AMA THIS AFTERNOON.
WINDS AT GUY WILL STAY BELOW 15 KNOTS THROUGH TONIGHT. WINDS AT DHT
AND AMA WILL DECREASE SOME INTO THE 10 TO 15 KNOT RANGE OVERNIGHT.
WINDS WILL INCREASE AGAIN FROM THE SOUTH AND SOUTHWEST AT AROUND 20
KNOTS WITH HIGHER GUSTS BY MID MORNING ON SUNDAY. SKIES WILL REMAIN
VFR WITH MAYBE A FEW HIGH CLOUDS MOVING OVER.
&&
.PREV DISCUSSION... /ISSUED 645 AM CDT SAT MAY 10 2014/
AVIATION...
/12Z TAFS/ VFR CONDITIONS THROUGH THE NEXT 24 HOURS. WINDS WILL
MAINLY BE OUT OF THE SOUTHWEST WITH SPEEDS INCREASING TO 15-20 KTS
WITH GUSTS TO 25-30 KTS. THE PRESENCE OF A LOW LEVEL JET WILL
MAINTAIN BREEZY SOUTHWEST WINDS THROUGH 12Z SUN.
CLK
PREV DISCUSSION... /ISSUED 615 AM CDT SAT MAY 10 2014/
DISCUSSION...
NOT MUCH TO TALK ABOUT WEATHER WISE TODAY AND TONIGHT. A SURFACE
TROF OF LOW PRESSURE WILL BEGIN TO ORGANIZE OVER ERN CO AND ERN NM
LATER THIS AFTERNOON AND TONIGHT IN ADVANCE OF A STRONG COLD FRONT
AND ASSOCIATED UPPER LEVEL LOW PRESSURE SYSTEM WHICH IS BEGINNING TO
GET ITS ACT TOGETHER OVER WRN US. AS SFC TROF DEEPENS...EXPECT WINDS
TO PICK UP THIS AFTERNOON AND EVENING FROM W TO E ACROSS THE FCST
AREA. WELL ABOVE NORMAL TEMPERATURES ARE FORESEEN TODAY AND SUNDAY
DUE TO DOWNSLOPING SW WINDS AND ATTENDANT VERY DRY AIR IN PLACE.
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BECOME ORGANIZED NEAR THE
FOUR CORNERS REGION BY SUNDAY...THEN TRACK EWD AND EVENTUALLY NEWD
ACROSS THE PLAINS STATES EARLY NEXT WEEK. AS THIS SYSTEM GETS CLOSER
TO OUR FCST AREA...THE DRYLINE MAY BECOME SITUATED OVER THE FAR ERN
SECTIONS SUNDAY AFTERNOON WHILE THE CORRESPONDING SFC COLD FRONT
ADVANCES FROM THE NW AND APPROACHES THE OK PNHDL LATE IN THE DAY.
SHORT AND MEDIUM RANGE MODELS EXCEPT THE 00Z GFS ARE IN BETTER
AGREEMENT AND HAVE TRNEDED TOWARDS THE ECMWF WITH RESPECT TO A
CLOSED LOW SOLUTION AND SLOWER TROF MOVEMENT ACROSS THE PLAINS. THE
00Z GFS REMAINS FASTEST AND WAS DISCOUNTED. HOWEVER...THE 06Z GFS DID
TREND SLOWER SO PERHAPS IT MAY BE JUMPING ON THE ECMWF BANDWAGON. IN
ANY EVENT...HAVE RETAINED SLGT CHC POPS SUNDAY AFTERNOON FOR THE ERN
OK PNHDL AND FAR ERN TX PNHDL IN CLOSE PROXIMITY TO FCST POSITION OF
THE DRYLINE. IF STORMS MANAGE TO DEVELOP LATE SUNDAY AFTERNOON AND
EVENING ALONG AND EAST OF THE DRYLINE...THEY COULD BECOME SEVERE
WITH LARGE HAIL AND LOCALLY DAMAGING WINDS THE PRIMARY HAZARDS. AS
FOR COLD FRONTAL POSITION AND TIMING...LEANED CLOSER TO THE MAJORITY
SOLUTIONS OF BRINGING THE COLD FRONT NEAR THE OK PNHDL BY LATE SUNDAY
AFTERNOON...THEN ACROSS ALL OF THE FCST AREA SUNDAY NIGHT. HAVE ALSO
RETAINED PREVIOUS PCKG POP STRUCTURE FOR SUNDAY NIGHT ACROSS NRN AND
ERN SECTIONS BASED ON LATEST ECEMOS AND MEXMOS VALUES. WINDY
CONDITIONS WILL BE THE RULE SUNDAY AND MONDAY WITH POTENTIAL FOR
WIND ADVISORY CRITERIA TO BE MET SOMETIME DURG THIS TIME PERIOD.
LATER SHIFTS MAY NEED TO CONSIDER ISSUANCE OF A WIND ADVISORY AS TIME
GETS CLOSER. DID INSERT PATCHY BLOWING DUST SUNDAY AFTERNOON ACROSS
WRN AND CNTRL TX PNHDL...AND THIS ELEMENT MAY NEED TO BE ADDED FOR
SUNDAY NIGHT OR MONDAY DUE TO STRONG NORTH WINDS BEHIND THE COLD
FRONT.
COOLER TEMPERATURES ARE THEN ANTICIPATED FOR THE EARLY PART OF NEXT
WEEK AS THE STRONG UPPER LEVEL TROF GRADUALLY HEADS EWD AND NEWD
ACROSS THE PLAINS STATES. IF THE ECMWF VERIFIES...THESE COOLER TEMPS
MAY LAST INTO THE MIDDLE OF NEXT WEEK...AND THIS IS REFLECTED IN THE
ECEMOS VALUES COMPARED TO WARMER MEXMOS VALUES. HAVE NOT GONE AS
COOL AS ECMWF JUST YET DURG THIS TIME PERIOD..BUT THERE IS CERTAINLY
ROOM TO REDUCE TEMPS FURTHER IN THE COMING DAYS IF IT TURNS OUT THE
ECMWF WILL VERIFY. NO POPS AFTER SUN NIGHT AT THIS TIME...ALTHOUGH
ECMWF AND GFS TRY TO BRING SOME QPF INTO THE REGION TOWARDS THE END
OF THIS 7 DAY FCST CYCLE. HAVE KEPT POPS BELOW MENTIONABLE
CONSIDERING IT IS NEAR THE EDGE OF THE EXTENDED PERIODS AND A LOT
CAN CHANGE BETWEEN NOW AND THEN.
ANDRADE
FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES DUE TO SOUTHWEST
WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS ALONG WITH MINIMUM RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT. BRIEFLY CRITICAL FIRE WEATHER
CONDITIONS MAY ALSO OCCUR ACROSS WESTERN SECTIONS OF THE AREA LATER
THIS AFTERNOON AND EARLY THIS EVENING. MORE WIDESPREAD CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN AND CENTRAL
OKLAHOMA PANHANDLE AS WELL AS MOST OF THE TEXAS PANHANDLE SUNDAY
AFTERNOON AND EVENING DUE TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES BELOW 15
PERCENT. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT ON SUNDAY
AFTERNOON AND EVENING FOR THIS AREA. NEITHER ELEVATED NOR CRITICAL
FIRE WEATHER CONDITIONS ARE ANTICIPATED FROM MONDAY THROUGH FRIDAY
AT THIS TIME.
ANDRADE
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HUTCHINSON...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN.
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&
15/20Hazardous weather outlook, May 10, 6:29 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 629 AM CDT SAT MAY 10 2014 OKZ001>003-TXZ001>020-102100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 629 AM CDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES DUE TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. BRIEFLY CRITICAL FIRE WEATHER CONDITIONS MAY ALSO OCCUR ACROSS WESTERN SECTIONS OF THE AREA LATER THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AS WELL AS MOST OF THE TEXAS PANHANDLE SUNDAY AFTERNOON AND EVENING DUE TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT ON SUNDAY AFTERNOON AND EVENING FOR THIS AREA. THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE FAR EASTERN TEXAS PANHANDLE...AND THEN ACROSS NORTHERN AND EASTERN SECTIONS OF THE AREA SUNDAY NIGHT. IF STORMS DEVELOP...A FEW WILL HAVE THE POTENTIAL TO BECOME SEVERE... WITH LARGE HAIL AND LOCALLY DAMAGING WINDS THE PRIMARY HAZARDS. STRONG WINDS MAY DEVELOP SUNDAY AFTERNOON AND SUNDAY NIGHT ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. A WIND ADVISORY MAY BECOME NECESSARY DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING...AND FOR CRITICAL FIRE WEATHER CONDITIONS SUNDAY AFTERNOON AND EVENING. ANDRADE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:44 AM CDT | Fire Weather Watch | AMA | Cimarron, Texas | 8 hr |
Nearby
Red Flag Warnings in Texas, 2014Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.